Open Access
Translator Disclaimer
Fall 2012 Partial holomorphic connections and extension of foliations
Isaia Nisoli
Kyoto J. Math. 52(3): 517-555 (Fall 2012). DOI: 10.1215/21562261-1625190

Abstract

This paper stresses the strong link between the existence of partial holomorphic connections on the normal bundle of a foliation seen as a quotient of the ambient tangent bundle and the extendability of a foliation to an infinitesimal neighborhood of a submanifold. We find the obstructions to extendability, and thanks to the theory developed we obtain some new Khanedani–Lehmann–Suwa type index theorems.

Citation

Download Citation

Isaia Nisoli. "Partial holomorphic connections and extension of foliations." Kyoto J. Math. 52 (3) 517 - 555, Fall 2012. https://doi.org/10.1215/21562261-1625190

Information

Published: Fall 2012
First available in Project Euclid: 26 July 2012

zbMATH: 1333.37066
MathSciNet: MR2959947
Digital Object Identifier: 10.1215/21562261-1625190

Subjects:
Primary: 37F75
Secondary: 32A27 , 32S65

Rights: Copyright © 2012 Kyoto University

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.52 • No. 3 • Fall 2012
Back to Top